Affordable Access

Publisher Website

Stabilization for switched nonlinear time-delay systems

Authors
Journal
Nonlinear Analysis Hybrid Systems
1751-570X
Publisher
Elsevier
Publication Date
Volume
5
Issue
1
Identifiers
DOI: 10.1016/j.nahs.2010.09.001
Keywords
  • Switched Nonlinear Systems
  • Time-Delay
  • Stabilization
  • Dmvt
  • Multiple Lyapunov Function
Disciplines
  • Mathematics

Abstract

Abstract This paper investigates the problem of stabilization for a class of switched nonlinear systems with time-delay. Based on the differential mean value theorem (DMVT), the switched nonlinear systems are transformed into switched linear parameter varying (LPV) systems. By using multiple Lyapunov function approach and convexity principle, and via observer-based output feedback, a sufficient condition for the stabilization of the original system is proposed, which has been expressed in terms of linear matrix inequalities (LMIs). Further, the control method is extended to a class of switched nonlinear systems with norm-bounded uncertainties. A new sufficient condition is proposed, which guarantees the class of uncertain switched systems, is asymptotically stabilizable. Finally, two examples are given to illustrate the effectiveness of the proposed approaches.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Stability and stabilization of a class of switched...

on Applied Mathematics and Comput... Aug 01, 2012

Switched controller design for stabilization of no...

on Journal of the Franklin Instit... Jan 01, 2010

Stabilization of continuous-time switched nonlinea...

on Systems & Control Letters Jan 01, 2008

Global stabilization of switched control systems w...

on Nonlinear Analysis Hybrid Syst...
More articles like this..